Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 25, NWS La Crosse, WI

May 23, 2007Buffalo County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 23, 2007, 6:47 PM CDT for Buffalo County, Wisconsin. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2007, 6:47 PM CDT (23:47 UTC)
Expired
May 23, 2007, 7:15 PM CDT
In force
28 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Buffalo County, WI

The radar

The La Crosse radar (KARX), 95 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:53 PM CDTTSTM WND DMG4 Nw Modena, WIHIGH WINDS REPORTED WITH A FENCE BLOWN DOWN.
May 23, 7:00 PM CDTTSTM WND DMGMondovi, WITREES DOWN NEAR HIGHWAY 37.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 232346
SVRARX
WIC011-240015-
/O.NEW.KARX.SV.W.0025.070523T2347Z-070524T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CDT WED MAY 23 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 715 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  MISHA MOKWA...OR ABOUT 8 MILES NORTH OF WABASHA...AND MOVING
  NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS F AND K K AND NELSON AROUND 645 PM...
  URNE AND MAXVILLE AROUND 650 PM...
  THE BIG SWAMP AREA AROUND 655 PM...
  MONDOVI AROUND 700 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4443 9209 4436 9195 4459 9157 4459 9202

$$

BROOKS
2 follow-up statements
000 
WWUS53 KARX 232357
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT WED MAY 23 2007

WIC011-240015-
/O.CON.KARX.SV.W.0025.000000T0000Z-070524T0015Z/
BUFFALO WI-
657 PM CDT WED MAY 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN BUFFALO COUNTY...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR THE BIG SWAMP AREA...OR NEAR MONDOVI...MOVING NORTHEAST AT 50
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EXTREME NORTHEASTERN BUFFALO COUNTY AT 710 PM

LAT...LON 4443 9209 4436 9195 4459 9157 4459 9202

$$

BROOKS
000 
WWUS53 KARX 240017
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT WED MAY 23 2007

WIC011-240027-
/O.EXP.KARX.SV.W.0025.000000T0000Z-070524T0015Z/
BUFFALO WI-
717 PM CDT WED MAY 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUFFALO COUNTY
EXPIRES AT 715 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4443 9209 4436 9195 4459 9157 4459 9202

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:00 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, May 23, 3:00 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT WED MAY 23 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY

FORECAST CONCERNS FOCUS ON THE PCPN CHANCES OVER THE NEXT COUPLE
DAYS.

A CLOSED 500 MB LOW WILL LIFT NORTH NORTHEAST OUT OF THE NORTHERN
PLAINS TONIGHT...AS A 300 MB JET DRIVES IT NORTHWARD...TAKING THE
BULK OF ITS ENERGY WITH IT. AT THE SFC THOUGH...A COLD FRONT WILL
CONTINUE TO MAKE SLOW PROGRESS EAST...RESTING FROM EASTERN MN INTO
WESTERN IA BY 12Z THU. THIS FRONT HAS BEEN SLOW TO MOVE THANKS TO A
STRONG RIDGE OF HIGH PRESSURE OVER THE EASTERN 1/3RD OF THE NATION.
ON THU THOUGH...A SHORTWAVE WILL SPIN THROUGH THE MEAN 500 MB
TROUGH...ACROSS THE CENTRAL PLAINS AND INTO THE UPPER MISSISSIPPI
RIVER VALLEY BY 00Z FRI. THIS WILL HELP COLLAPSE THE NORTHERN EXTENT
OF THE RIDGE SOUTHWARD...AND PROD THE SFC FRONT EAST ACROSS THE
REGION.

CURRENTLY...LATEST 88-D IMAGERY INDICATES 2 AREAS OF PCPN. ONE
ASSOCIATED AHEAD OF THE FRONT...GENERALLY RUNNING FROM NORTHWEST WI
SOUTHWEST INTO WESTERN IA. THE OTHER...SMALLER AREA WAS LOCATED OVER
WESTERN WI AND ASSOCIATED MORE WITH A WEAK UPPER LEVEL DISTURBANCE
AND DIURNAL HEATING. THIS AREA SHOULD WEAKEN AND DIMINISH THIS
EVENING...AS IT LOSES THE HEATING AND THE DISTURBANCE MOVES
NORTHEAST. AHEAD OF THE FRONT THOUGH...THESE SHOWERS AND STORMS
SHOULD CONTINUE AS LOW LEVEL MOISTURE STREAMS INTO THE
BOUNDARY...AND UPPER LEVEL SHORTWAVE ENERGY ROTATES NORTHEAST ACROSS
MN. AN AXIS OF 1000-2000 J/KG OF MUCAPE RUNS JUST AHEAD OF THE
FRONT...WITH 30+ KT OF 0-3 KM WIND SHEAR IN THIS BAND. SO...SOME
SEVERE WEATHER WILL BE POSSIBLE EARLY THIS EVENING WITH ANY OF THESE
STORMS.

ON THU...THE SFC FRONT LOOKS TO TRUDGE ACROSS THE FORECAST AREA
DURING THE AFTERNOON HOURS. GOOD FRONTOGENETIC FORCING ALONG AND
BEHIND THE FRONT...IN THE 900:600 MB LAYERS. INSTABILITY WILL BUILD
AHEAD OF IT...WITH MUCAPES UP TO 1000 J/KG...ALTHOUGH IF THERE ENDS
UP BEING LESS CLOUDS THE INSTABILITY WOULD BE HIGHER. THE WIND SHEAR
LOOKS TO BE AMPLE BOTH ALONG AND BEHIND THE FRONT...WITH THE 0-3 KM
SHEAR UPWARDS OF 50 KTS. AS FOR SATURATION...THERE LOOKS TO BE A
FOCUSED BAND OF MOISTURE TRANSPORT ON THE 850 MB SFC MOVING
NORTHEAST INTO THE REGION THU AFTERNOON...ALONG AND BEHIND THE
FRONT. RH FIELDS ALSO PLACE THE BEST SATURATION POST FRONT. WITH THE
BETTER FORCING SIGNALS AND MOISTURE BEHIND THE FRONT...THE BEST PCPN
CHANCES SHOULD ALSO COME BEHIND THE FRONT. ALTHOUGH THERE WON/T BE
AS MUCH INSTABILITY TO TAP INTO BEHIND THE FRONT...THE STRONG WIND
SHEAR WOULD CERTAINLY SUPPORT THE CHANCE FOR SOME SEVERE WEATHER
ALONG THE BOUNDARY.

THE FRONT WILL SLIDE OVER THE EASTERN GREAT LAKES BY FRIDAY
MORNING...WITH THE PRECIPITATION THEREFORE EXITING EAST OF THE
FORECAST AREA OVERNIGHT THU. A WEAK SFC HIGH WILL TRY TO SETTLE IN
BEHIND THE FRONT.

ON FRI NIGHT...ANOTHER SHORTWAVE TROUGH LOOKS TO SPIN ACROSS THE
NORTHERN PLAINS...MOVING OVER NORTHERN MN SAT AFTERNOON. A SFC LOW
AND COLD FRONT WILL DEVELOP IN RESPONSE TO THE UPPER LEVEL
FORCING...ALSO MOVING OVER THE UPPER MISSISSIPPI RIVER VALLEY SAT
AFTERNOON. MODELS IN SLIGHT DISAGREEMENT WITH THE SPEED OF THIS
SYSTEM...WITH THE GFS PUSHING THE FRONT INTO WESTERN WI BY 00Z
SUN...WHILE THE NAM HANGS IT OVER EASTERN MN AT THAT TIME. THE
LATEST SREF WOULD SUPPORT THE NAM...ALTHOUGH THE PREVIOUS EC
WOULD SIDE WITH THE GFS. WILL SPLIT THE DIFFERENCE FOR NOW. RH
FIELDS WOULD PUT THE BEST SATURATION ALONG AND AHEAD OF THE FRONT IN
THIS CASE...AND WOULD EXPECTED CONVECTION TO DEVELOP ALONG AND AHEAD
OF THE FRONT AS IT MOVES ACROSS THE AREA.

SO OVERALL...PRETTY GOOD CHANCES FOR SHOWERS/STORMS CONTINUE INTO
SATURDAY...WITH FRI LOOKING LIKE MORE OF A DRY DAY.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

THE MODELS ARE POINTING TO A FAIRLY ACTIVE ZONAL PATTERN FOR THE END
OF THE WEEKEND AND INTO NEXT WEEK...WITH A SHORTWAVE TROUGH MOVING
ALONG THE CANADIAN/US BORDER. AT THE SFC...THE SAT FRONT WILL SLIDE
EAST SAT NIGHT...BUT MAY LAY UP TO THE SOUTH...FROM WEST TO
EAST...AND COULD BE A PLAYER IN OUR WEATHER FOR EARLY NEXT WEEK. ITS
WITH THIS BOUNDARY THAT THE MODELS START TO SHOW THEIR
DIFFERENCES...AS THE GFS SETS IT UP FROM THE CENTRAL PLAINS INTO
CENTRAL ILL FOR MON NIGHT THROUGH TUES. WITH SOME SHORTWAVE ENERGY
INTO IT...ALONG WITH FAVORABLE MOISTURE RETURN...BANDS OF
SHOWERS/STORMS WOULD DEVELOP ALONG AND NORTH OF THE FRONT. THERE IS
SOME HINT OF THIS IN THE ECMWF...BUT NOT AS ROBUST AS THE GFS.
MORE DIFFERENCES THEN WITH A SHORTWAVE TROUGH SLATED TO MOVE ACROSS
THE UPPER MISSISSIPPI RIVER VALLEY TUES. BY THIS TIME...BOTH MODELS
DEVELOP AN AMPLIFIED RIDGE OVER THE WEST COAST...WITH THE EC DRIVING
A SHORTWAVE TROUGH INTO THE NORTHERN PLAINS. THE GFS IS QUICKER WITH
THIS FEATURE...MOVING IT INTO THE REGION BY THIS TIME. THE MREF
WOULD SEEM TO LEAN MORE TOWARD THE GFS. SO...PRECIPITATION WILL PUSH
OUT OF THE AREA SAT NIGHT...THEN THERE IS THAT POTENTIAL FOR AN
OVERRUNNING/TRAINING STORM SETUP ON MON INTO TUES...ALTHOUGH THE
BETTER CHANCES LOOK TO LIE TO THE SOUTH AT THIS TIME.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

RIECK
Hazardous weather outlook, May 23, 4:07 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT WED MAY 23 2007

IAZ010-011-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061-
241100-
ADAMS-ALLAMAKEE-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON-
JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WINNESHIEK-
407 PM CDT WED MAY 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TONIGHT WELL AHEAD
OF A SLOW MOVING COLD FRONT. AN ISOLATED SEVERE STORM IS POSSIBLE
UNTIL ABOUT 9 PM OR 10 PM THIS EVENING. THE MAIN THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND
EVENING AS AN AREA OF LOW PRESSURE MOVES NORTH ALONG THE FRONT.
NUMEROUS THUNDERSTORMS SHOULD OCCUR ACROSS THE ENTIRE AREA THURSDAY.
SCATTERED STORMS ARE STILL EXPECTED TO OCCUR EAST OF THE MISSISSIPPI
RIVER THURSDAY EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...ISOLATED SEVERE WEATHER COULD OCCUR THURSDAY AFTERNOON
AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
THREATS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY ACROSS THE ENTIRE AREA
AS ANOTHER AREA OF LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE
REGION. A FEW LINGERING THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY
NIGHT AND SUNDAY ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN WITH
THIS SYSTEM. SOME SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON
AND EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

A FEW THUNDERSTORMS MAY OCCUR TUESDAY AHEAD OF ANOTHER AREA OF LOW
PRESSURE AND COLD FRONT. IT IS STILL TOO EARLY TO DISCERN THE SEVERE
THREAT WITH ANY OF THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT LOCALIZED
ACTIVATION MAY BE NEEDED FOR A TIME THIS EVENING. SPOTTER ACTIVATION
MAY BE NECESSARY THURSDAY AFTERNOON AND EVENING. ACTIVATION COULD
ALSO BE NEEDED ON SATURDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-241100-
BUFFALO-CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-
WABASHA-WINONA-
407 PM CDT WED MAY 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS THE AREA
TONIGHT WELL AHEAD OF A SLOW MOVING COLD FRONT. A FEW SEVERE
STORM ARE POSSIBLE UNTIL ABOUT 9 PM OR 10 PM THIS EVENING. THE MAIN
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND
EVENING AS AN AREA OF LOW PRESSURE MOVES NORTH ALONG THE FRONT.
NUMEROUS THUNDERSTORMS SHOULD OCCUR ACROSS THE ENTIRE AREA THURSDAY.
SCATTERED STORMS ARE STILL EXPECTED TO OCCUR EAST OF THE MISSISSIPPI
RIVER THURSDAY EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...ISOLATED SEVERE WEATHER COULD OCCUR THURSDAY AFTERNOON
AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
THREATS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY ACROSS THE ENTIRE AREA
AS ANOTHER AREA OF LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE
REGION. A FEW LINGERING THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY
NIGHT AND SUNDAY ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN WITH
THIS SYSTEM. SOME SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON
AND EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

A FEW THUNDERSTORMS MAY OCCUR TUESDAY AHEAD OF ANOTHER AREA OF LOW
PRESSURE AND COLD FRONT. IT IS STILL TOO EARLY TO DISCERN THE SEVERE
THREAT WITH ANY OF THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS...MAINLY ALONG AND WEST OF A LINE FROM MONDOVI
WISCONSIN TO NEW HAMPTON IOWA...SHOULD BE READY FOR ACTIVATION THIS
EVENING. SPOTTER ACTIVATION MAY BE NECESSARY THURSDAY AFTERNOON AND
EVENING. ACTIVATION COULD ALSO BE NEEDED ON SATURDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON

In the hours before

Local storm report, May 23, 6:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
607 PM CDT WED MAY 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     ORONOCO                 44.16N 92.54W
05/23/2007  M38 MPH          OLMSTED            MN   TRAINED SPOTTER

0554 PM     TSTM WND GST     4 N BYRON               44.09N 92.65W
05/23/2007  M48 MPH          OLMSTED            MN   TRAINED SPOTTER

&&

SHEA
Local storm report, May 23, 6:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT WED MAY 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
05/23/2007  M40 MPH          OLMSTED            MN   BROADCAST MEDIA

            MEASURED BY SCHOOL NET AT WILLOW CREEK MIDDLE SCHOOL.
            REPORTED BY KIMT TELEVISION.

&&

SHEA
Local storm report, May 23, 6:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
616 PM CDT WED MAY 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
05/23/2007  E48 MPH          OLMSTED            MN   TRAINED SPOTTER

            REPORTED ON NORTHWEST SIDE OF TOWN.

0611 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
05/23/2007  E40 MPH          OLMSTED            MN   TRAINED SPOTTER

            ALSO PEA SIZE HAIL REPORTED.

&&

SHEA
Local storm report, May 23, 6:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
620 PM CDT WED MAY 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
05/23/2007  M45 MPH          OLMSTED            MN   ASOS

&&

SHEA
Local storm report, May 23, 6:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
643 PM CDT WED MAY 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             4 SSW DORCHESTER        43.41N 91.55W
05/23/2007  E0.88 INCH       ALLAMAKEE          IA   PUBLIC

&&

SHEA
Local storm report, May 23, 6:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CDT WED MAY 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLOOD            AUSTIN                  43.67N 92.97W
05/23/2007                   MOWER              MN   BROADCAST MEDIA

            OVER AN INCH OF RAIN IN 30 MINUTES HAS CAUSED SOME STREET
            FLOODING IN CITY. REPORTED BY KAAL TV.

0625 PM     TSTM WND DMG     ZUMBRO FALLS            44.29N 92.43W
05/23/2007                   WABASHA            MN   AMATEUR RADIO

            FEW TREES DOWN ALONG HIGHWAY 63.

&&

SHEA

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.